# SDR VNAA2015110200001

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 28,172 hours, 28,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LEVEL LIGHTING AFT OF EMERGENCY EXIT WOULD NOT TURN ON.  MAINTENANCE INSPECTED, INSTALLED NEW SPLICE ON AFT LOWER FLOOR STRIP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
